ITEM METADATA RECORD
Title: Recurrence coefficients of generalized Charlier polynomials and the fifth Painlevé equation
Authors: Filipuk, Galina ×
Van Assche, Walter #
Issue Date: Feb-2013
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:141 issue:2 pages:551-562
Abstract: We investigate generalizations of the Charlier polynomials on the lattice N, on the shifted lattice N+1-\beta and on the bi-lattice N \cup (N+1-\beta). We show that the coefficients of the three-term recurrence relation for the orthogonal polynomials are related to solutions of the
fifth Painlevé equation (which can be transformed to the third Painlevé equation). Initial conditions for different lattices can be transformed to the classical solutions of Painlevé V with special values of the parameters.
ISSN: 0002-9939
Publication status: accepted
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science